# SDR QXEA0201250

- Difficulty date: August 20, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 9,729 hours, 13,639 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Support Fitting
- Condition: Gouged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT HAND FORWARD HORIZONTAL STABILIZER SUPPORT FITTING IS GOUGED BETWEEN HORIZONTAL AND VERTICAL STABILIZERS.  REPAIRED IAW RD 8-55-847.
